# SDR USAA2011052700006

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Fitting
- Part number: F53324353201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 WIDESPREAD GALVANIC CORROSION ON STRINGER FITTING AT FR40 BETWEEN S43 TO FR45.  REPAIRED STRINGER FITTING AT FR40 BETWEEN S43 TO FR45 IAW A330 SRM EA 134414.
